swim is having trouble after new years eve :(

Discussion in 'GHB' started by poison1981, Jan 2, 2007.

  1. poison1981

    poison1981 Mercury Member

    Reputation Points:
    45
    Messages:
    85
    Joined:
    Dec 11, 2006
    Hello

    Someone named jamie took some e and mixed it withbooze on new years eve. Jamie just got some GBL in the mail today. Jamie currently takes 80mg of prozac and feels kinda sad unfunctional and depressed probably from new years drug abuse. Jamie took a few valium to help sooth her the day after. Jamie was wondering if GBL would make her feel better and help her get threw these tough few days or will it just make it worse? PRovided jamie took it responsibly?
     
  2. poison1981

    poison1981 Mercury Member

    Reputation Points:
    45
    Messages:
    85
    Joined:
    Dec 11, 2006
    Also jamies issues are a mix of minor personal ones. Ones that jamie can handle usually but probably because of the after effects of the party jamie is having a difficult time with a few issues that jamie is normally able to handle but is a bit scared & feeling helpless


    Is this common?
     
  3. Motorhead

    Motorhead Platinum Member & Advisor

    Reputation Points:
    988
    Messages:
    1,126
    Joined:
    Feb 22, 2005
    44 y/o from Canada
    If 'jamie' is taking a precription for prozac because of depression, then going out drinking and droping extasy will probably make then more depressed when they come down. Im no expert myself,but im sure there is info on the forum regarding mixing antidepressants and other drugs and it probably says that it is not recommended.
    So this unexperts advice for 'jamie' is to treat this like any other hangover-get some rest, eat well and dont take anything else, be it GBL or whatever. Eventually everything should even out. If not, well, dont turn to more drugs. Seek the company of friends to talk these personal issues out or go back to the doc that prescribed the 'Zac, but not more drugs. Things usually dont work out that way.
    cheers
     
  4. poison1981

    poison1981 Mercury Member

    Reputation Points:
    45
    Messages:
    85
    Joined:
    Dec 11, 2006
    ok so main answer is dont fuck around with nothing until jamie feels 100% better

    every 1 agree
     
  5. blinkKDX

    blinkKDX Newbie

    Reputation Points:
    82
    Messages:
    127
    Joined:
    Oct 12, 2006
    34 y/o
    I agree.
     
  6. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,888
    Joined:
    Dec 23, 2004
    from Australia
    I have taken GBL with other SSRI antidepressants with no problems and GBL certainly has antidepressant qualities that would make this comedown much easier for You if taken responsibly. It is not a good idea to take GBL in combination with Benzo's like Valium though, or even within a few days of Valium due its long half life, as this will increase sedation of both drugs and also increase the risk of overdose.
     
    Last edited: Jan 16, 2007
  7. SubSonic7

    SubSonic7 Newbie

    Reputation Points:
    0
    Messages:
    15
    Joined:
    Jan 10, 2007
    37 y/o
    I could never reccommend narcotics use to escape personal and mental issues of any kind. I have been in Jamie's shoes a number of times and as depression runs in the family, has played a very dangerous game in using chemicals as an escapism. I believe that ONLY when an individual confronts their issues in reality can they enjoy any pleasure and mental state of freedom through drug use. Any other reason for drug use e.g. to cover up depressed thoughts and problems will only multiply the original problem. SWIN would just wish Jamie good look in facing up to the issue without chemical intervention. Short term pain for long term gain.
     
  8. DrStrange

    DrStrange Newbie

    Reputation Points:
    0
    Messages:
    11
    Joined:
    Dec 5, 2006
    Jamie might find some benefits in taking extra B-vitamin complex and some l-tryptophan or 5-HTP. They are anti-depressant and can help replenish the seratonin depleted by E and Prozac. SWIM always took tryptophan or 5-HTP after E and found it greatly helped smooth out the bumps on the back end.
     
  9. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,888
    Joined:
    Dec 23, 2004
    from Australia
    Poison1981, I just checked out your profile and it says your name is Jamie. Please only talk about SWIM on this forum in future, failure to do so can and will get you banned.